MAUDE Adverse Event Report: ACCESSS VASCULAR, INC HYDROPICC; CATHTETER, VASCULAR ACCESS

ACCESSS VASCULAR, INC HYDROPICC; CATHTETER, VASCULAR ACCESS
Model Number PICC-142CM
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Company representative was contacted by a customer to state that an inserted catheter was leaking infusate.The customer reported that the catheter was inserted (b)(6) 2025.A video taken by the customer showed a leak at the 5cm mark.The catheter was removed with no further consequences to the patient.The customer reported that the catheter was discarded upon removal.

Brand Name
HYDROPICC
Common Device Name
CATHTETER, VASCULAR ACCESS
Manufacturer (Section D)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR, INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key23085749
Report Number3015060232-2025-00025
Device Sequence Number9702320
Product Code LJS
UDI-Device Identifier00850030354372
UDI-Public(01)00850030354372(17)260930(10)01282501
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K243941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Model NumberPICC-142CM
Device Catalogue NumberFG-80H01102
Device Lot Number01282501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown